# SDR UPS02238306

- Difficulty date: May 9, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Track
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RH WING #8 FLAP TRACK SAILBOAT FAIRING, O/B ROLLER GUIDE TRACK IS CR ACKED     #8 FLAP TRACK FAIRING TRACK GUIDE REPLACED IAW SRM 51-30-02
